It is currently Sat Aug 19, 2017 11:20 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Wed May 11, 2011 4:28 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 20, 2011 6:26 pm
Posts: 84
Location: London, UK
[font=Georgia] [/font]

Hello again everyone,

It's almost 4 weeks now since I started my Subs, and I must say it's going OK but I have a constant dull headache that doesn't ever seem to go. Also I am finding that I am finding it very hard to sleep properly as I just seem to be wide awake or unable to drop off until like 3am. I am hoping that these 'side effects' will diminish wants I settle into my medication properly.

I was just wondering if anyone else experienced these things and if so if they got better or if you did anything in particular that helped you.

babydoll x


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 11, 2011 5:25 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Apr 24, 2011 10:49 pm
Posts: 61
Location: Louisiana
[b][i]
Hey Babydoll;
Sorry to hear about those nasty side effects.
I was having those headaches as well. I would get them before I took the Suboxone as soon as I woke up. I took excedrin and sudafed. I wasn't sure if it was the Suboxone or allergy but then I took the Suboxone and it went away. I still have a slight headache but nothing like that. It felt like my brain was swollen.

As for the sleep,I'm in the same situation. I don't fall asleep till 3 AM. Then I have a horrible time waking up.
I've seen around the forum people talking about taking it earlier. I've tried that and I still can't sleep.

I can't take any kind of sleep meds b/c my Ins. would stop paying for the Suboxone.
I've heard of the Melatin (sp) but I'm not so sure that will work. If this continues I'll probably give it a shot.

Good luck and I hope you get to feeling better,soon


Top
 Profile  
 
 Post subject: Me Too
PostPosted: Wed May 11, 2011 8:26 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
I too had trouble sleeping in the first few months of taking Sub, but it did get better and now I go right under w/o any help. Actually, now it seems I'm too sleepy most of the time even at a lower dose. But I'm not the only one who's said that.

No clue on what's causing your headaches though. Aspirin should help but watch out for the evening dose because most good acting aspirin brands contain caffeine, and you surely don't want that if you're having trouble falling asleep.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu May 12, 2011 7:58 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Are you swallowing or spitting after taking your sub? Some people get headaches if they swallow - thought to possibly be from the naloxone. Try spitting out instead of swallowing and see if that helps your headaches.

As for not being able to fall asleep, what's the latest in the day/evening that you dose? Some people have that problem because they dose too late in the day. When they change their dosing schedule around to dose earlier in the day some find that it helps them to sleep better.

Hope this helps - good luck and feel better.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 12, 2011 11:58 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Yeah I been getting the headaches lately as well. Ever since I started taking my whole dose in the morning instead of splitting it. Though it hasn't been as bad the last coupla days.

All I can say is panadol / paracetamol / acetaminophen / whatever it's called wherever you are gets rid of them...

Taking your dose as early as possible in the day should help with the sleeping.


Top
 Profile  
 
 Post subject: Changed my Schedule
PostPosted: Mon May 16, 2011 3:42 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 20, 2011 6:26 pm
Posts: 84
Location: London, UK
Heys peeps,

thanks for the replies. I was taking the sub in the evenings, and it was pretty late too i suppose. I have to pick up my tablet each day from the Pharmacy so i was going at night after i had been to work and that. So I have now started to go in the mornings on my way to work (its a bit more hassle as I have to jump on a bus, jump off, go to the pharmacy, get my medication, back on the bus, then a train and then the underground and finally arrive at work!! ha ha ha - can you just tell i love my journey to work each day??), Anyway I;m finding it better for me, and also i get let the tablet disolve whilst I am wrestling with the commuters.

Hatmaker, yeah i was swallowing after the tablet had disolved, so I am going to try spittin it out afterwards and see if that helps with the headaches.

Honestly this site is such a good place. I was telling my key worker (who is supposed to know about the drug they have prescribed me) and was so unhelpful when. I told her about the headaches and difficulty sleeping. She said how strange they are not normally the side effects people report having! In fact her suggestion for the not sleeping was to go to my doctor and ask for sleeping tablets!! i could not believe it - 'i was like yeah whatever you say! Like 'Hello doc, I'm an addict and was wondering if you could prescribe me something even more addictive" Honestly what are these people on????

Anyway happy days folks - lots of Love - babydoll (London, UK) xxx


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 17, 2011 10:37 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue May 17, 2011 3:18 pm
Posts: 10
cajunmeme wrote:

It felt like my brain was swollen.



Yes that's how I feel, very well put. I'm going to try the spitting thing too....makes perfect sense that the nalaxone is the culprit, would explain the body aches that tend to accompany my headaches. I really hope this works!


Top
 Profile  
 
 Post subject: No more headaches etc
PostPosted: Mon May 23, 2011 5:19 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 20, 2011 6:26 pm
Posts: 84
Location: London, UK
Hi

wanted to let everyone know that I am not suffering any more with the headaches nor am I having problems getting to sleep. I think it must have been down to the fact my body was getting used to the new substance in my blood.

I'm glad its settled down - so for anyone taking the meds for the first few weeks; just keep at it and give it chance to get into your system and for you to be adjusted.

carolyn x


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 27, 2011 11:14 pm 
Offline
New Poster
New Poster

Joined: Thu May 26, 2011 11:29 pm
Posts: 2
Yea, I've been on suboxone for a week now and I have the dull headache but advil most of the time gets rid of it, and also have trouble sleeping I fall asleep but wake up after about 30 or 45 mins, but I'm going to keep going and see what happens


Top
 Profile  
 
   
 Post subject:
PostPosted: Sun May 29, 2011 10:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Be careful with the spitting. I tried it once and I swear I got less than 1/3 my usual dose. By night time I was in mild w-d's.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Cutimousf64 and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group